# SDR DALA2023101108355

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 98,582 hours, 45,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0659 4L DOOR ESCAPE SLIDE ARMED CONDITION INDICATOR INOPERATIVE. CORRECTIVE ACTION: CLEANED AND LUBED KNUCKLE KNOCKER. OP CKS GOOD. (0008308)
